# SDR CA150430006

- Difficulty date: April 29, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 5,580 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 704A34412271A
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 2 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT JUST CAME OUT OF INSPECTION.  IT HAD ALL HYDRAULIC LINES REPLACED FOR 6 YEAR REPLACEMENT.  ACFT WAS GROUND RUN AND LEAK CHECKED SERVICEABLE.  ACFT DEPARTED A DAY LATER, AFTER ARRIVING PILOT DID A POST FLIGHT INSPECTION AND FOUND HYDRAULIC FLUID LEAKING FROM A LINE.  THE MECHANIC DROVE TO DESTINATION INSTALLED ANOTHER NEW LINE. ACFT RETURNED TO SERVICE.  AFTER INSPECTING AND LEAK TESTING LINE FOUND 2 PIN HOLES IN LINE.   WE HAVE HAD 3 FAILURES OF THIS SAME LINE ON 3 SEPARATE MACHINES.  ALL 3 LINE HAD LESS THEN 5 HRS FROM BRAND NEW RIGHT FROM MFG.
